advertisement
Question
Posted by: inajay | 2011/09/15

hypertension medication

I read in a article that medication for blood pressure can block weight loss. I am doing everything I should: eat less walking the treadmill but since starting drinking Tareg 160mg I can not lose weight.
Can you recommend something else please?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Inajay

Unfortunately I'm in no position to recommend a change to your treatment - Your doctor is the only one who should do that.

Regarding your weight: Are you simply not losing any weight, or do you find that your weight is actually increasing? If it is the latter, I suggest speaking about this with your doctor as significant amounts of weight gain may indicate that your body is retaining fluid and could signal congestive heart failure.


The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/09/19

Hi Inajay

Unfortunately I'm in no position to recommend a change to your treatment - Your doctor is the only one who should do that.

Regarding your weight: Are you simply not losing any weight, or do you find that your weight is actually increasing? If it is the latter, I suggest speaking about this with your doctor as significant amounts of weight gain may indicate that your body is retaining fluid and could signal congestive heart failure.


Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement